RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1960, Volume 24, Issue 5  


An asymptotic formula in an additive problem of Hardy-Littlewood
Yu. V. Linnik
629
On a generalization of derived numbers
G. Kh. Sindalovskii
707
Averaging in systems of ordinary differential equations with rapidly oscillating solutions
D. V. Anosov
721
On linear summability methods for Fourier series
A. V. Efimov
743
On the equivalence of the systems of generalized and classical eigenfunctions
V. A. Il'in, I. A. Shishmarev
757
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019